# SDR DALA2023090107131

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 108,474 hours, 15,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 SKIN REPAIR TO BE ACCOMPLISHED PRIOR TO NEXT C CHECK PER SECTION III OF ER/A 546194-14 REV D BETWEEN STA1395/STA1351 & STR26R/ STR30R. CORRECTIVE ACTION: ACCOMPLISH SECTION III INSTRUCTIONS AT NEXT C CHECK FROM REVISION D APPROVAL DATE. (2942894)
